ETHICON INC. SFXSPI PDS+ UNI VIO 12IN 0 SA V-34; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Back to Search Results |
| Catalog Number |
SXPP1B404 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 7/8/2025.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a hysterectomy procedure on an unknown date and barbed suture was used.It was reported that a doctor in the gyn space samples to use for their hysterectomies.They used stfx and the samples snapped in three cases in one day, as the surgeon was suturing robotically.They let rep know that the samples had snapped, and rep was able to get materials to order the suture code.When the event occurred, they tried to use another sample and then used a competitor.This has never happened to the surgeon when using the suture in the past; however this event occurred when they used samples rep ordered through gs one-stop.No patient consequences was reported.There was no surgical delay.Device was not returning.No additional information was requested.I certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.